# SDR UIEA2018021800249

- Difficulty date: February 17, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,611 hours, 17,568 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6240665
- Part serial: 08OC1805
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW INOPERATIVE,  LIGHT ON.  REMOVED AND REPLACED THE NR 3 WINDOW ASSY AND WINDOW HEAT CONTROLLER IAW AMM 56-11-10-404-016.  OPS CHECKED GOOD.
